A Long Journey

gas

One Response to A Long Journey

  1. Bev September 10, 2012 at 12:50 pm #

    Hi Sharon,

    I so agree about the medication symptoms being worse than the disease itself. The meds made me feel much worse, and started to blur what were UC symptoms and what were medication side effects. I think alot of we UCers fall into this. I am not on any meds any more, after being on them for 13 years. They never work for very long anyway, and are not a cure, but simply mask the symptoms, and carry dangerous and sometimes permanent side effects.

    I am in remission with probiotics, L-glutamine, and astaxanthin. I feel 100%. I will never take meds again.

    BTW, I have pancolitis, which is total colon involvement…and I don’t feel like I have any disease at all any more!!

    Cheers, and thanks for the great story! Welcome!

    Bev:)

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

iHaveUC.com is located in Menlo Park, California - United States 94025